Thinning hair on letrozole getting a bit worried

Hi all

 

I have been on Letrozole now for 6 months and my hair is definitely thinning.  I know someone on here said the thinning stopped after a while.  I must admit it is upsetting me quite a bit now.  I have two questions:

 

  1.  In anyones experience does this settle down? As if so I will bare with it before seeking clinical advice.

 

  1.  Is it worthwhile taking any supplements to help - have read biotin can help?

 

Any assurance anyone can give me would be very grateful xx

Hi.patriciamay
I believe we went through rads about the same time. I have also been taking Letrozole for about 6 months. However I had a bone scan which indicated that I had osteopenia, the forerunner to osteoporosis and so have been taking calcium and vit d as well. My hair is ok and my nails have never been so good. It might be worth talking to your doctor about calcium tabs. It’s good to hear from you